# SDR 9501833204

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Engine: Cfmint CFM565A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 16,587 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE EXPERIENCED TWO OR THREE POWER SURGES.  NUMEROUS 'A' AND 'B' FADEC MESSAGES WERE OBSERVED.  ENGINE THRUST WAS REDUCED TO IDLE AND ENGINE WAS EVENTUALLY SHUT DOWN DUE TO FAILURE DURING RETURN TO MEM.  THE ENGINE CONTROL UNIT AND ENGINE CONTROL ALTERNATOR WERE REPLACED.  CHECKED OK FOR SERVICE.
